Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 29, 2014, 3:40 PM EDT for Martin County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2014, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 29, 2014, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Martin County, FL
The radar
The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870
WUUS52 KMLB 291940
SVRMLB
FLC085-292015-
/O.NEW.KMLB.SV.W.0059.140629T1940Z-140629T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARTIN COUNTY IN FLORIDA
* UNTIL 415 PM EDT.
* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF INDIANTOWN...AND
MOVING SOUTH-SOUTHEAST AT 20 MPH TOWARD INDIANTOWN.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2715 8062 2721 8048 2721 8042 2698 8027
2696 8026 2695 8054
TIME...MOT...LOC 1939Z 336DEG 17KT 2710 8048
$$1 follow-up statement
694
WWUS52 KMLB 292014
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
414 PM EDT SUN JUN 29 2014
FLC085-292024-
/O.EXP.KMLB.SV.W.0059.000000T0000Z-140629T2015Z/
MARTIN-
414 PM EDT SUN JUN 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARTIN COUNTY WILL
EXPIRE AT 415 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED SLIGHTLY AND
MOVED INTO PALM BEACH COUNTY...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
LAT...LON 2715 8062 2721 8048 2721 8042 2698 8027
2696 8026 2695 8054
TIME...MOT...LOC 2014Z 336DEG 17KT 2695 8040
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:35 AM EDT, 6 hours 5 minutes earlier.
Area forecast discussion, Jun 29, 9:35 AM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 935 AM EDT SUN JUN 29 2014 .DISCUSSION... CURRENT-THIS AFTERNOON...SURFACE HIGH PRESSURE CENTERED JUST SOUTH OF LONG ISLAND NY STRETCHES SOUTHWEST ALONG THE U.S. EAST COAST AND INTO THE NORTHEAST GULF OF MEXICO. THE AREA OF LOW PRESSURE THAT HAS BEEN GETTING A LOT OF ATTENTION THE PAST FEW DAYS WAS LOCATED WELL EAST (230 MILES EAST OF JACKSONVILLE) OF NORTHEAST FLORIDA AND MOVING SLOWLY TO THE SOUTH. REFER TO THE LATEST ATLANTIC TROPICAL WEATHER OUTLOOK...ISSUED EVERY 6 HOURS STARTING APPROX 2AM...FOR MORE INFO. THE FIRST FEW VISIBLE SATELLITE IMAGES SHOWED CLOUDINESS OVER THE NORTHEAST FLORIDA AND OUR OFFSHORE WATERS MOVING SOUTH WITH AN INCREASING TREND IN COVERAGE. A LONG RADAR LOOP SHOWS SHOWERS WITH A STORM OR TWO MOVING SOUTH OVER THE OFFSHORE WATERS WHERE THE GULF STREAM HAS ALREADY HELPED TO DESTABILIZE THE LOWEST LAYERS. UPDATE...THE INTERACTION BETWEEN THE HIGH PRESSURE OVER THE SOUTHEAST U.S. AND THE AREA OF LOW PRESSURE EAST OF NORTHEAST FLORIDA MOVING SLOWLY SOUTH SHOULD KEEP WINDS OUT OF THE NORTH NORTHEAST AT THE COAST THIS AFTERNOON AND NORTHEAST FOR THE INTERIOR...ORLANDO WEST...MID TO LATE AFTERNOON. SCATTERED SHOWERS AND STORMS WEST OF INTERSTATE 95 FOR VOLUSIA COUNTY WOULD BE THE ONLY CHANGE MADE FOR THE AFTERNOON. PREVIOUS ZONES DISCUSSION TODAY-TONIGHT...BROAD AREA OF LOW PRESSURE WELL OFFSHORE GEORGIA AND NORTHEAST FLORIDA IS PROJECTED TO DRIFT SLOWLY SOUTHWARD. OVERNIGHT CONVECTION HAS MOSTLY BEEN IN THE SOUTHERN SEMICIRCLE DUE TO SOME NORTHERLY SHEAR. THE LOCAL AREA WILL CONTINUE ON THE TYPICALLY SUPPRESSED WEST/SOUTHWEST SIDE OF THIS SYSTEM. THEREFORE WILL NOT GO ALONG WITH THE GFS SOLUTION WHICH SHOWS NORTHERLY LOW LEVEL FLOW ADVECTING HIGHER MOISTURE ACROSS THE ENTIRE REGION. INSTEAD HAVE LEANED CLOSER TO THE NAM POPS AND WILL SHOW 20 PERCENT NORTH AND 50 PERCENT SOUTH INTERIOR FOR TODAY. IT LOOKS LIKE A QUITE WARM DAY AGAIN WITH HIGHS IN THE LOWER/MID 90S. WITH THE CLOSED LOW GETTING CLOSER TONIGHT...LOW LEVEL FLOW SHOULD STAY BACKED ENOUGH TO KEEP MOST OF THE SCATTERED ATLANTIC SHOWERS/STORMS FROM PUSHING ASHORE...BUT WILL SHOW SLIGHT COASTAL SHOWER CHANCES AFTER MIDNIGHT. CONDITIONS OVERNIGHT WILL BE QUITE MUGGY WITH LOWS IN THE MID 70S AND EVEN A FEW SPOTS IN THE UPPER 70S. MON-TUE...DEEP LAYER RIDGING WILL CONTINUE TO MOVE WEST OF THE FLORIDA PENINSULA AS A WEAK AREA OF LOW PRESSURE JUST EAST OF THE EAST CENTRAL FLORIDA COAST TAKES UP RESIDENCY NEARBY. THE ECMWF SEEMS TO BE FAVORED HERE OVER THE GFS. THE ECMWF REMAINS A BIT STRONGER WITH MID-LEVEL FEATURES NEAR THE EAST COAST. THE GFS WANTS TO BRING THE SURFACE LOW ONTO THE COAST ON MON...WHILE THE ECMWF LINGERS THIS FEATURE JUST OFF OF THE COAST THROUGH THIS TIME. IT NEEDS TO BE MENTIONED THAT THERE REMAINS A GREAT BIT OF UNCERTAINTY IN THIS PERIOD THAT WILL AFFECT MANY WEATHER PARAMETERS. HAVE GONE WITH ECMWF WINDS IN THE GRIDS. 500MB TEMPERATURES LOOK TO BE FAIRLY WARM AT BETWEEN -6C/-7C. FOR NOW WILL KEEP SCATTERED POP MENTION IN THE FORECAST WITH GREATEST CHANCES INLAND AND SOUTH FROM NEAR ORLANDO ACROSS EAST CENTRAL FLORIDA. HEAT INDICES WILL REMAIN FAIRLY HIGH IN THE UPPER 90S TO AROUND 102 DEGREES EACH AFTERNOON. WED-SAT...OBVIOUSLY DEVELOPMENT AND MOVEMENT OF THE AFOREMENTIONED LOW WILL PLAY A ROLE IN WHAT HAPPENS EARLY IN THIS PERIOD. THE FAVORED ECMWF ON WED BEGINS TO LIFT THE LOW SLOWLY NORTHWARD REMAINING OFF OF THE FLORIDA COAST AND SOUTHEAST U.S. COAST INTO LATE WEEK. THE RESULTING STEERING FLOW PATTERN WOULD TEND TO FAVOR A MORE ACTIVE DAILY WEST COAST SEA BREEZE THAT WOULD STACK UP STORMS ON THE EASTERN PENINSULA LATE IN THE DAY/EVENING. WITH THE UNCERTAINTY OF THE FORECAST WILL CONTINUE TO KEEP SCATTERED/CLIMO POPS IN THE FORECAST THROUGH THIS PERIOD. && .AVIATION...MOSTLY VFR AT THE TERMINALS. THINK THAT STORM CHANCES THIS AFTERNOON/EVENING ARE STILL TOO LOW TO PUT MENTION IN THE INTERIOR TERMINALS YET. COASTAL TERMINALS FROM KVRB-KSUA COULD HAVE SEA BREEZE STORMS FORM CLOSE ENOUGH FOR VICINITY THUNDER MENTION...BUT WE WILL HAVE TO WAIT AND SEE CONVECTIVE TRENDS DURING THE LATE MORNING/EARLY AFTERNOON. && .MARINE... CURRENT-THIS AFTERNOON...THE NOAA BUOYS 009 AND 010 WERE RECORDING NORTHWEST WINDS6 TO 14 KNOTS AND 2 TO 3 FOOT SEAS. THE TWO SCRIPPS BUOYS 4 AND 6 MILES OFF THE BEACH WERE RECORDING 1/ONE FOOT SEAS. SHOULD START TO SEE A NORTHERLY SWELL PROPAGATING INTO THE NORTHERN WATERS LATE AFTERNOON OR DURING THE EVENING. PREVIOUS MARINE DISCUSSION TODAY/TONIGHT...PRESENT CONDITIONS ARE STILL BENIGN WITH A NORTHWEST TO WEST WIND FLOW AT 10 KNOTS OR LESS. THE MODELS INDICATE LOW PRESSURE CENTER CURRENTLY WELL OFFSHORE GEORGIA/NORTHEAST FLORIDA SHIFTING STEADILY SOUTH AND INCREASING NORTHWEST/NORTH FLOW THIS AFTERNOON AND TONIGHT. THE GFS/NAM/ECMWF ARE NOT TOO FAR OFF IN THEIR 12Z MONDAY POSITION...ABOUT 100 MILES EAST OF CAPE CANAVERAL. THE TIMING AND STRENGTH OF THIS LOW IS STILL HIGHLY UNCERTAIN THOUGH AND FOR NOW WILL INDICATE 15 KNOT WINDS IN THE NORTH OFFSHORE LATE THIS AFTERNOON AND TONIGHT. MON-WED...UNCERTAINTY WILL EXIST THROUGH THIS PERIOD AS THE WEAK SURFACE LOW THAT IS FORECAST JUST EAST OF THE COASTAL WATERS AT THE BEGINNING OF THIS PERIOD SHOWS LITTLE TO ERRATIC MOVEMENT. A MAINLY NORTHERLY COMPONENT OF WIND MON-MON NIGHT WITH THE CENTER OF THIS CIRCULATION ENTERING OFFSHORE WATERS TUE-TUE NIGHT. FOR NOW HAVE CAPPED WIND SPEEDS AT 15 KTS AWAY FROM THE COAST...BUT IF THIS SYSTEM DEVELOPS AND STRENGTHENS...WIND SPEEDS WOULD OBVIOUSLY NEED TO BE BUMPED UP. THE SAME WOULD BE TRUE OF SEAS AND FOR NOW WILL GO WITH SEAS 2-3 FT NEAR SHORE AND 2-4 FT OFFSHORE. SCATTERED SHOWERS AND STORMS ARE FORECAST THROUGH THE PERIOD WITH LOCALLY HIGHER WINDS/SEAS INVOF STORMS. && .PRELIMINARY POINT TEMPS/POPS... DAB 91 77 90 75 / 20 20 30 20 MCO 94 75 92 74 / 20 20 30 20 MLB 91 77 89 75 / 20 20 40 30 VRB 91 75 88 73 / 30 20 40 30 LEE 94 75 94 75 / 30 20 30 20 SFB 95 76 94 75 / 20 20 30 20 ORL 93 76 93 76 / 20 20 30 20 FPR 91 74 88 72 / 30 20 40 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...WIMMER IMPACT WX...CRISTALDI
Hazardous weather outlook, Jun 29, 11:00 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1100 AM EDT SUN JUN 29 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-300000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1100 AM EDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A DEVELOPING LOW PRESSURE SYSTEM WELL OFFSHORE NORTHEAST FLORIDA WILL MAINTAIN A NORTHWESTERLY WIND FLOW REGIME. THIS WILL DECREASE THE NORMAL DEVELOPMENT AND COVERAGE OF THUNDERSTORM ACTIVITY AGAIN TODAY...EXCEPT POSSIBLY AROUND OKEECHOBEE...THE KISSIMMEE RIVER BASIN AND INLAND FROM THE TREASURE COAST...WHERE DEEPER MOISTURE IS BEING FORECAST. A FEW STORMS ON THE INLAND MOVING EAST COAST SEA BREEZE BOUNDARY COULD BE STRONG THOUGH AND PRODUCE GUSTY 40 TO 50 MPH WINDS AND FREQUENT LIGHTNING STRIKES. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED STRONG STORMS ALONG THE INLAND MOVING EAST COAST SEA BREEZE COULD PRODUCE WIND GUSTS 40 TO 50 MPH THIS AFTERNOON. STORM MOTION IS FORECAST TO BE TO THE SOUTH AT NEAR 20 MPH. THERE WILL ALSO BE AN INCREASING THREAT FOR GUSTY STORMS OR SQUALLS WELL OFFSHORE OVER THE ATLANTIC LATER TODAY AND TONIGHT. .RIP CURRENT IMPACT... NORTH WINDS WILL INCREASE TO 10 TO 15 KNOTS THIS AFTERNOON NORTH OF CAPE CANAVERAL. THIS WILL DRIVE A LONGSHORE CURRENT SOUTHWARD DOWN THE COAST AND COULD LEAD TO STRONG RIP CURRENTS ALONG PIERS AND JETTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SURFACE LOW PRESSURE IS FORECAST TO MEANDER WELL OFFSHORE NORTHEAST AND EAST CENTRAL FLORIDA MONDAY AND TUESDAY....BEFORE LIFTING OUT TO THE NORTH AND NORTHEAST BY WEDNESDAY. THIS SYSTEM IS BEING MONITORED FOR POSSIBLE INTENSIFICATION INTO A TROPICAL CYCLONE. THE MAIN EFFECTS EXPECTED AT THIS TIME WOULD BE INCREASED WINDS AND SEAS OVER THE COASTAL WATERS. THERE COULD ALSO BE SOME IMPACTS TO COASTAL LAND AREAS...WITH INCREASING WINDS...SURF...RIP CURRENTS AND GUSTY SQUALLS MOVING ONSHORE. BE SURE TO MONITOR THE LATEST OUTLOOKS AND FORECASTS FOR THIS WEATHER SYSTEM FROM BOTH THE NATIONAL HURRICANE CENTER...AND YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE IN MELBOURNE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY. LASCODY/CRISTALDI
In the hours before
Special weather statement, Jun 29, 2:55 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT SUN JUN 29 2014
FLZ064-291945-
MARTIN-
255 PM EDT SUN JUN 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN MARTIN COUNTY...
* UNTIL 345 PM EDT.
AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CENTRAL MARTIN
COUNTY WEST OF PORT SALERNO AND HOBE SOUND...MOVING SOUTH AT 20 MPH.
DRIVERS ON THE FLORIDA TURNPIKE AND INTERSTATE 95 SHOULD BE ON THE
LOOKOUT FOR THESE STORMS
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2695 8022 2696 8038 2712 8040 2715 8020
2696 8015 2695 8017
TIME...MOT...LOC 1854Z 350DEG 20KT 2705 8029Special weather statement, Jun 29, 2:58 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN JUN 29 2014
FLZ058-059-291945-
OKEECHOBEE-ST. LUCIE-
258 PM EDT SUN JUN 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER EASTERN OKEECHOBEE COUNTY...WESTERN ST.
LUCIE COUNTY...
* UNTIL 345 PM EDT.
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES SOUTHEAST OF
FORT DRUM...MOVING SOUTH AT 25 MPH.
THIS STORM WILL STAY OVER RURAL AREAS OF THESE TWO COUNTIES. DRIVERS
ON HIGHWAYS 68 AND 70 IN WESTERN SAINT LUCIE AND EASTERN MARTIN
COUNTIES SHOULD BE ON THE LOOKOUT FOR THESE STORMS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2720 8076 2754 8081 2756 8068 2756 8061
2721 8052
TIME...MOT...LOC 1857Z 350DEG 22KT 2746 8069Special weather statement, Jun 29, 3:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT SUN JUN 29 2014
FLZ045-053-292015-
ORANGE-OSCEOLA-
327 PM EDT SUN JUN 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER CENTRAL ORANGE COUNTY...NORTHERN OSCEOLA
COUNTY...
* UNTIL 415 PM EDT.
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORLANDO EXECUTIVE
AIRPORT...MOVING SOUTH AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE AUSTIN TINDALL PARK...BELLE ISLE...LAKE NONA AND OSCEOLA
HERITAGE PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2859 8144 2861 8129 2861 8124 2829 8118
2828 8142
TIME...MOT...LOC 1928Z 352DEG 17KT 2851 8133Local storm report, Jun 29, 3:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND GST ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/29/2014 E54 MPH ORANGE FL ASOS
THE KORL ORLANDO EXECUTIVE AIRPORT ASOS REPORTED A WIND
GUST OF 47 KNOTS / 54 MPH OUT OF THE NORTHEAST.
&&
ULRICHSpecial weather statement, Jun 29, 3:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT SUN JUN 29 2014
FLZ059-064-292015-
MARTIN-ST. LUCIE-
335 PM EDT SUN JUN 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER WESTERN MARTIN COUNTY...SOUTHWESTERN SAINT
LUCIE COUNTY...
* UNTIL 415 PM EDT.
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
TRADITION TO INDIANTOWN...MOVING SOUTH AT 20 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2729 8067 2733 8044 2696 8038 2695 8041
2695 8061
TIME...MOT...LOC 1934Z 352DEG 9KT 2729 8052 2708 8047Special weather statement, Jun 29, 3:37 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EDT SUN JUN 29 2014
FLZ047-292015-
SOUTHERN BREVARD COUNTY-
337 PM EDT SUN JUN 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN BREVARD COUNTY...
* UNTIL 415 PM EDT.
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEST MELBOURNE...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE JUNE PARK...PALM BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2788 8051 2782 8060 2783 8073 2810 8083
2816 8066
TIME...MOT...LOC 1937Z 329DEG 20KT 2807 8069The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:16 PM EDT | Special Weather Statement | MLB | Volusia | 44 min |
| Jun 29, 2:36 PM EDT | Special Weather Statement | MLB | Volusia | 39 min |
| Jun 29, 2:46 PM EDT | Special Weather Statement | MLB | Brevard | 44 min |
| Jun 29, 2:48 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Jun 29, 2:49 PM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Jun 29, 2:55 PM EDT | Special Weather Statement | MLB | Martin | 50 min |
| Jun 29, 2:58 PM EDT | Special Weather Statement | MLB | Saint Lucie | 47 min |
| Jun 29, 3:27 PM EDT | Special Weather Statement | MLB | Orange | 48 min |
| Jun 29, 3:35 PM EDT | Special Weather Statement | MLB | Martin | 40 min |
| Jun 29, 3:37 PM EDT | Special Weather Statement | MLB | Indian River | 38 min |
| Jun 29, 3:45 PM EDT | Special Weather Statement | MLB | Okeechobee | 45 min |
| Jun 29, 4:08 PM EDT | Special Weather Statement | MLB | Orange | 37 min |
| Jun 29, 4:12 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jun 29, 4:14 PM EDT | Special Weather Statement | MLB | Okeechobee | 46 min |
| Jun 29, 4:25 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Jun 29, 4:35 PM EDT | Special Weather Statement | MLB | Saint Lucie | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.